Estimates for critical groups of solutions to quasilinear elliptic systems
MetadataShow full metadata
In this work we study a class of functionals, defined on Banach spaces, associated with quasilinear elliptic systems. Firstly, we prove some regularity results about the critical points of such functionals and then we estimate the critical groups in each critical point via its Morse index.
CitationCarmona, J., Cingolani, S., & Vannella, G. (2003). Estimates for critical groups of solutions to quasilinear elliptic systems. Electronic Journal of Differential Equations, 2003(78), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.